New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

BuddyRock
New Member


Date Joined May 2008
Total Posts : 2
   Posted 5/11/2008 8:52 PM (GMT -6)   
I have been on femara since january 1, 2008. In the last 2 to 3 weeks i am experiencing alot of  joint and bone pain.  i have another month before i go to the doctor. Will this go away? Should I ask her to go off it, or just try and bear the pain?

babyseeester
Veteran Member


Date Joined Oct 2004
Total Posts : 826
   Posted 5/16/2008 11:26 AM (GMT -6)   
When I was switched from Tamoxifen to Femara, I had the same side effects.  I endured it for a few months, but was so tired and achey, the doctor changed me to Arimedix and I tolerate that much better.  Everyone handles these meds differently.  I would call the doctor and see what he/she says.  No sense in suffereing when they can give you something different.
 
Let us know how it goes.
L & H,
Kathy


BuddyRock
New Member


Date Joined May 2008
Total Posts : 2
   Posted 5/18/2008 7:26 PM (GMT -6)   
Thanks for getting back to me. Unfortunately I have tried Arimedix and it actually was worse. The joint pain was extreme. I was on that for 6 months. I guess all these meds. are accumulative (like the chemo!) I guess I'll just wait until next month when I go to the Dr.

Thanks again.
Linda
New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, July 23, 2017 6:55 AM (GMT -6)
There are a total of 2,844,305 posts in 312,120 threads.
View Active Threads


Who's Online
This forum has 154003 registered members. Please welcome our newest member, kandykitt99.
347 Guest(s), 10 Registered Member(s) are currently online.  Details
goshawk, Kev9412, Cigafred, Christine1946, Rosiedays, summer16, davidgraham5, getting by, Lynnwood, ddyss


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer